Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustanon 250 and propecia
May 25, 2004

I have just got myself a cycle of sustanon 250 as a first cycle to put some mass on. I have also just started taking propecia for very very mild hair loss.I am taking it more as a preventitive messure than out of nessesity. I am 24 years old,6 feet tall 135 pounds. I have always had tough time putting on weight even while eatine 3500 to 4 thousand calories a day and 30 grams of protein every three hours plus a good gym program.I am just getting over mono and lost about 10 pounds but 145 is about the most I have been able to get to. Anyways, since propecia effects dht production,does it also effect testosterone production? I am wondering if taking propecia is going to hinder my aready slow muscle growth at all.

Response from Mr. Vergel

There are two studies that show that Propecia can hinder muscle growth. It can also cause sexual dysfuntion.

You are underweight for your height. Depending on your insurance and financial status, talk to your doctor about prescribing you some Oxandrin (20 or more mg/day) and testosterone (200 mg every two weeks or daily gel).

I assume you took the Sustanon without your doctor's monitoring since it is a drug not available in the US. I recommend to all HIV positive people not to do this. There is no need to be buying street anabolics and taking risks. If you have no insurance, you may qualify for patient assistance program (go to http://www.oxandrin.com/consumer/about/reimbursement.asp )

I would also recommend that you empower yourself to become an expert on the subject of weight/lean body mass gains by reading "Built to Survive" (medibolics.com)

Nelson



Previous
heart attacks
Next
new less toxic meds in 2004?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement